# SDR REXA2019052700744

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670333892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR FITTING SUPPORT BTW FS=565 / FS=629 AND STGR 22L / 27L (4 EAS) AT INTERNAL STRUCTURE OF FWD CARGO COMPARTMENT (C1) (SM) (TCI 53-20-306). SUMMARY:CORROSION LEVEL 2, FLOOR FITTING SUPPORTS BTW FS=565 / FS=629 AND STR 22L / 27L (4 EAS) AT INTERNAL STRUCTURE OF FWD CARGO COMPARTMENT, WERE REPLACED PER SRM 51-42-21-001-001-A01 AND SRM 51-42-10-001-001-A01.
